Wet AMD Under Control with Avastin Injections

by Gretel
(Astoria)

I have gotten Avastin injections for over 5 years, at 4 to 7 week intervals. The ' floater appearing afterwards lasted anywhere from a few days to several weeks.
After my last injection, the button size disk, blackrimmed and white inside, did not go away. I have had it for over a month right now. It is still there and driving me crazy.
I saw the doctor, and after an exam he said it is the lubricant that is used for the pump in the syringe. He hopes it will still break down and move to the side, where it won't bother my vision.
Has anyone experienced this? Did it go away?
I am worried that there maybe was too much lubricant in this needle.
Any feedback on this would really help.

Comments for Wet AMD Under Control with Avastin Injections

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 10, 2017
Rating
starstarstarstarstar
Floaters
by: Nance

I have been receiving Lucentis injections for 6 years in the left eye and three years in the right eye. Left eye we have advanced to every 12 weeks from a starting point of 4 weeks. Right eye is not improving as such so are still at the 5-6 week interval. I too have experienced the type of floater you described with the black outline around a white circle but to date this has only lasted for a few minutes. I can understand how very annoying and frustrating that would be. Certainly hope it clears for you and please keep us informed.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Macular Degeneration Prognosis.

macular degeneration news

√ Prevention of Macular Degeneration?

√ Tips for Daily Living?

√ Food Suggestions for a Macular Degeneration Diet?

√ Ideas on Visual Aids to Maximize your Sight?

If you said "yes" to any of the above, sign up for the monthly Macular Degeneration News.